# SDR SWAA2015110245657

- Difficulty date: October 30, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 61,347 hours, 48,851 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6546460
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE CURVED ANGLE, CRACKED AT LOWER EDGE NEAR AILERON, 2ND FROM INBD HINGE, NEAR REAR SPAR STATION 547.  R & R ANGLE IAW SRM & DWG.
